International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 361-371
Two-point boundary value problems involving reflection of the argument
Department of Mathematical Sciences, Northern Illinois University, DeKalb, Illinois 60115, USA
Received 29 April 1986; Revised 28 July 1986
Copyright © 1987 Chaitan P. Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two point boundary value problems involving reflection of the argument are
studied. The nonlinearity involved is allowed to cross asymptotically any number of eigenvalues of the associated linear eigenvalue problem as long as those crossings take place in subsets of sufficiently small measure.